On β-local Functions in Ideal topological Spaces

Authors

  • Pournima Powar Department of Mathematics and Computer Science, R. D. University, Jabalpur, India.
  • Takashi Noiri 2949-1 Shiokita-cho, Hinagu, Yatsushiro-shi, Kumamoto-ken, 869-5142 Japan
  • Shikha Bhadauria Department of Mathematics

DOI:

https://doi.org/10.29020/nybg.ejpam.v13i4.3856

Keywords:

$\beta$-open set, $\beta$-local function, I_{s*g}-$\beta$-closed set, operation cl^{*}_{$\beta$}, I_{g}-$\beta$-closed set

Abstract

In this paper, by using β-open sets in [1] we introduce and investigate the concepts
of the β-local function, Is∗g-β-closed sets and Ig-β-closed sets in an ideal topological space. In addition to the properties, an operation cl∗β is defined and the properties are obtained similarly with the local function in [8].

Author Biographies

  • Pournima Powar, Department of Mathematics and Computer Science, R. D. University, Jabalpur, India.
    Department of Mathematics
  • Takashi Noiri, 2949-1 Shiokita-cho, Hinagu, Yatsushiro-shi, Kumamoto-ken, 869-5142 Japan
    Department of Mathematics
  • Shikha Bhadauria, Department of Mathematics
    Department of Mathematics

Downloads

Published

2020-10-31

Issue

Section

Nonlinear Analysis

How to Cite

On β-local Functions in Ideal topological Spaces. (2020). European Journal of Pure and Applied Mathematics, 13(4), 758-765. https://doi.org/10.29020/nybg.ejpam.v13i4.3856

Similar Articles

1-10 of 707

You may also start an advanced similarity search for this article.

Most read articles by the same author(s)

1 2 > >>